# SDR IPXA2023022291240

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 66,178 hours, 16,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR GIRT BAR DISCONNECTED ON RIGHT SIDE.T/S DISCREPANCY & DETERMINED IT WAS THE MANUAL LIFT BAR THAT WAS OUT OF POSITION. REINSTALLED MANUAL LIFT BAR AS REQ'D I/A/W AMM 25-61-01-400-801.
